UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6424

タイトル: Existence of the wave operators in long range scattering: the case of parabolic operators
著者: Muthuramalingam, Pl.
発行日: 1985年12月25日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.32(1985), No.3, Page443-455
抄録: Existence of the wave operators is proved for operators of the form $h_0 (P) + W_S + W_L (Q,P)$ on $L^2 (R^n )$ where $h_0$ is a smooth real valued function on $R^n$, $W_S$ is a short range perturbation and $W_L (Q,P)$ a smooth long range perturbation. Our case includes $h_0 (\xi ) = \xi _1^2 + \xi _2$ for $\xi$ in $R^2$. Note that $\det h_0^{''} = 0$ for all $\xi$.
URI: http://hdl.handle.net/2261/6424
ISSN: 0040-8980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs320305.pdf425.63 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください